A note on angular semigroups.

J. Yuan

Semigroup forum (1980)

  • Volume: 19, page 261-266
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Yuan, J.. "A note on angular semigroups.." Semigroup forum 19 (1980): 261-266. <http://eudml.org/doc/134387>.

author = {Yuan, J.},
journal = {Semigroup forum},
keywords = {haar measure; semigroup; absolutely continuous measures},
pages = {261-266},
title = {A note on angular semigroups.},
url = {http://eudml.org/doc/134387},
volume = {19},
year = {1980},

AU - Yuan, J.
TI - A note on angular semigroups.
JO - Semigroup forum
PY - 1980
VL - 19
SP - 261
EP - 266
KW - haar measure; semigroup; absolutely continuous measures
UR - http://eudml.org/doc/134387
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.